Separation of a smooth circular inclusion from a matrix

Leon M Keer*, J. Dundurs, K. Kiattikomol

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

The paper treats the separation of a smooth circular inclusion from a matrix, as the latter is deformed uniformly. Using finite integral transforms, the problem of finding the extent of separation and the contact pressure is reduced to the solution of a Fredholm integral equation with a weakly singular kernel. The singular part of the kernel can be removed and the equation made suitable for an effective numerical solution. Explicit results are given for general combinations of materials and several cases of loading.

Original languageEnglish (US)
Pages (from-to)1221-1233
Number of pages13
JournalInternational Journal of Engineering Science
Volume11
Issue number11
DOIs
StatePublished - Jan 1 1973

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'Separation of a smooth circular inclusion from a matrix'. Together they form a unique fingerprint.

Cite this